# SDR EIAA970029

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 985
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CABIN STRINGER 17R IS CRACKED AT STATION 985.  REMOVED DAMAGED LONGERON RIGHT SIDE, STATION 960 THROUGH 996 IAW SRM 53-02 FIGURE 2.  FABRICATED AND INSTALLED RIGHT REPAIR PARTS IAW SRM 51-30-2 AND 53-02 FIGURE NR 2 FABRICATED FROM T6 EXTRUSION, PART NR 7637813-3, PO 336332, 14 INCH LONG, TREATED AREA ALODINE AND PRIMED IAW SRM 51-10-3.  FABRICATED PART NR 2777922-4 FROM T6 EXTRUSION PO 120600, TREATED AREA WITH ALODINE AND PRIMED IAW SRM 51-10-3.  (M)
